Results 1 to 14 of 14

Thread: Acne

  1. #1
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901

    Acne

    Okay I need a little help here. I am braking out on my back with acne since starting. Now mind you I got the occasional pimple on the back before starting TRT, but the breakouts are more now since starting TRT. Is there anything you can use to help the problem? My doctor put me on Minocyclene last Thursday, so I just started that. But I am going to Lake Travis in Austin Memorial Day weekend and I don't want to have to be wearing a shirt the whole time.

  2. #2
    THE-DET-OAK is offline Banned
    Join Date
    May 2011
    Location
    Between your girls thighs
    Posts
    798
    what is your T dose? are you taking an AI?

  3. #3
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901
    200 mgs Test Cyp
    .25mg Anastrozol EOD

    I just started the AI Friday.

  4. #4
    THE-DET-OAK is offline Banned
    Join Date
    May 2011
    Location
    Between your girls thighs
    Posts
    798
    the AI will help, you may find though, in the long run, reducing your T dose will be beneficial for you. sounds to me like your T levels are building too high and causing you to aromatize, not spiking them so high may result in less aroma. therefore keeping T levels at a nice level, with an even smaller dose. also breaking up your shots more, may result in lower peaks and higher troughs, this may also help.

  5. #5
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901
    The Det Oak.... Talking about the highs and lows of test levels....as you can see in my other thread my test levels were at 693 after about 8 days and 8 hours after injection. However I happened to have a physical 36 hours after my last injection and my test levels were at 1352(that doc did not test for estrogen)

    So in 36 hours after injection my levels were 1352, and 8 days and 8 hours after injection my levels were at 693.

    Have you ever heard of using Dawn soap?

  6. #6
    Ft Knox 52's Avatar
    Ft Knox 52 is offline New Member
    Join Date
    Dec 2010
    Posts
    40
    I too am a lifelong sufferer of Acne, with or without AAS, but, One thing that has worked wonders for me is Neutrogena Bodywash, kinda looks like handsoap in a bottle and on the face the proactiv solution..I've tried EVERYTHING under the sun and this is what works for me, just a suggestion..But, if you traditionally do not suffer from acne while off gear, I would solely attribute it to your hormones bouncing all over the place and the Minocycline will most def help too, antibiotics typically take a couple days to kick in..Using the dawn would be ill advised IMO depending on your skin type, could overdry you and make your condition even worse.

  7. #7
    THE-DET-OAK is offline Banned
    Join Date
    May 2011
    Location
    Between your girls thighs
    Posts
    798
    Quote Originally Posted by NOSUPERMODEL View Post
    The Det Oak.... Talking about the highs and lows of test levels....as you can see in my other thread my test levels were at 693 after about 8 days and 8 hours after injection. However I happened to have a physical 36 hours after my last injection and my test levels were at 1352(that doc did not test for estrogen)

    So in 36 hours after injection my levels were 1352, and 8 days and 8 hours after injection my levels were at 693.

    Have you ever heard of using Dawn soap?
    no on the dawn soap.

    whenever you inject T your levels will be as high as they will get from that shot within 48 hours, then it will fall slowly.

  8. #8
    BOB89 is offline Associate Member
    Join Date
    Jan 2009
    Posts
    244
    I've oddly have a great reduction in Bacne since I started taking Vitamin D. A couple days in the sun or tanning bed also help alot.

    The sun is free adn vitamin D isn't going to hurt you at normal dosing and is cheap.

  9. #9
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901
    Well I have been on the Minocyclin now for 5 days and the wife said that my back looks better. Mind you I am not breaking out I guess like you would breakout on cycle. At least from all the descriptions I have read it is not the same type of acne. I am sure a lot of it has to do with the test but I am mainly getting just small pimples, not the bid knots and none of the redness. I am going to keep with the Minocyclin and see if it continues to help. I did do a lot of work outside Sunday and got some sun. I am also taking Vitamin D. Hopefully all of this will get it cleared up.

  10. #10
    Join Date
    Apr 2010
    Posts
    597
    NOSUPERMODEL- What your experiencing is *real* common with TRT and getting your E under control will help *a lot*. As for your T levels, they naturally fluctuate. For that very reason, you are supposed to test the day of your injection *BEFORE* you inject and it needs to be first thing in the morning. You also need to make sure you always follow the same protocol when testing, i.e. always the same length of time since previous injection and time of day. otherwise your results will be meaningless.

    As someone else mention, more frequent and lower dosages of T will help, i.e. if you're injection 200mg a week, break it down to 100mg twice a week.. This will give you the best overall consistent level and help to eliminate a lot of the roller coaster, peaks and valley issues that go along with TRT>

    Everyone is different but eventually, it will improve. That said, it could take up to a year or more. According to my doc as your T levels increase, you begin growing more body hair. it's your follicles that get irritated as the hairs are breaking the surface, which is why the breakouts tend to be deep.

    Best of luck.
    Last edited by forrest_and_trees; 05-18-2011 at 03:52 PM.

  11. #11
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901
    Thanks forrest and trees for the info. I will ask my doctor about splitting the dosage, however my buddy who told me about this doctor said he asked him about it and he flat out said no. Now once I get everything under control and all levels are right and I have some more experience, maybe I will just do it on my own. Right now I am too new to this to just change things up.

    I am definately keeping an eye on my back. I also started the Anastozol the same time as the Minocyclin so maybe the estrogen is coming down which is helping out with acne.

  12. #12
    boundup is offline Associate Member
    Join Date
    Jul 2010
    Posts
    155
    Screw acne in it's stupid ass. No matter if I am on AAS or not, I break out all the time. I finally got accutane research chemical and bam, nearly 90% gone. Only reason it's not 100% is because of the test prop/tren ace cycle I'm on. Before that I was 100% clear.
    Last edited by boundup; 05-19-2011 at 11:38 AM.

  13. #13
    NOSUPERMODEL is offline Member
    Join Date
    Feb 2010
    Location
    Texas
    Posts
    901
    I did accutane as a teenager. I had acne real bad on the face and some on the back. It cleared my face right up and I "once in a blue moon" get one on my face. The only place I ever get them is on my chest and back. And they are not like real bad breakouts. I just want to keep it completely clear though.

  14. #14
    Mrich13's Avatar
    Mrich13 is offline Junior Member
    Join Date
    May 2011
    Posts
    50
    Yeah accutane helped me alot while im on.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •